Rinjani Via Sembalun - Senaru Cave Tour (Foreigner Only)

Rinjani Via Sembalun - Senaru Cave Tour (Foreigner Only)

Amazing Mt. Rinjani

Duration : 4D 3NStarting Price : IDR 4.330.000

MapMt. Rinjani is an international tourist destination. Thousands of foreign tourists are adventuring in Mt. Rinjani National Park via Sembalun line on Senaru route each year. Enjoying the tranquil atmosphere of camping while viewing the panorama of Segara Anak lake, one of the highest natural lake in Indonesia. There are several caves that will be visited on this trip, fishing is an interesting option for a vacation on the lake Segara Anak. You will spend the night in 2 places namely Pelembangan Sembalun Campground and Segara Anak Campground.

Map

 

Service

Professional Lombok local guide Porter

Entrance ticket for Mt. Rinjani National Park for (Foreigners Rate)

Shuttle from Hotel in Senggigi / Mataram to Senaru village

Transport Hotel – Sembalun/Senaru - Hotel

Tents during the trip

Activity

Day-1

1.

05.00 AM local time Breakfast depart from hotel (Senggigi or at Mataram City Hotel) from hotel to Sembalun Lawang village about 3 hours

2.

08.00 AM local time Arriving at Sembalun Lawang, your journey begins, about 2 hours you will arrive at post I and rest a few minutes then continue the journey to post III. Arrived around 01.00 PM local time, break preparation for lunch

3.

02.00 PM local time after lunch you will face a fairly high climb, about 3 hours of climbing you will arrive at Plawangan Sembalun with an altitude of 2639 meters

4.

At 04.00 PM or 05.00 PM local time You will arrive at Plawangan Sembalun in Mt. Rinjani assisted by the porter set up tents and dinner preparations,

5.

At 08.00 PM local time, rest / sleep overnight in Plawangan Sembalun campground

Day-2

1.

Preparation and coffee break at 02:00 AM local time before heading to the top of Rinjani. Trip to the summit of Mt. Rinjani, estimation 3 hours

2.

At 06:00 AM local time enjoy the whole scene Parts of the island of Lombok, Mt Tambora, Mt. Agung, and some small islands called Gili around the island of Lombok

3.

Breakfast at 07:00 AM local time, photo together or other activities then return to the tent (Plawangan Sembalun)

4.

At 09:00 AM local time continue the journey to the Segara Anak lake - a trip to the lake about 3 hours (steep derivative)

5.

Arrive at Lake around 12:00 PM local time and have lunch

6.

At 03:00 PM local time resting on the edge of the lake Segara Anak and enjoy the view of Mt. Barujari which is still active, and a few minutes later towards the hot water bath.

7.

04:00 PM local time enjoy the beauty of the sunset on the lake while fishing.

8.

Dinner and overnight at 08:00 PM local time in the tent Lake Segara Anak

Day-3

1.

Breakfast at 06:00 AM local time at Segara Anak campground

2.

At 08:00 AM local time fishing activity free fishing in the lake And visit the hot water bath, visit Susu Cave, Manik Cave, Payung Cave, Taman Cave, with All the Caves are hot springs

3.

Lunch at 12:30 PM local time in hot water bath (Do not allow for women who are menstruation or in periods, because the cave is sacred)

4.

At 04:30 PM local time Return to the campground and enjoy sunset at the lake Segara Anak

5.

At 06:00 PM local time Dinner and camping activities

6.

At 09:00 PM local time spend the night in the tent at Segara Anak campground

Day-4

1.

At 06.00 AM local time breakfast and packing

2.

Travel home at 08:00 AM local time uphill from Segara Anak lake to the top of Plawangan Senaru, estimated time of 3-4 hours

3.

At 11:00 AM local time until reaching the top of Plawangan Senaru and down towards Senaru Village

4.

Lunch on track at post III at 12:30 PM local time, then continue the journey to Senaru village, estimated time of 4-5 hours

5.

At 05:30 PM local time to Senaru Village, take a break and dinner at Basecamp Senaru

6.

At 07:00 PM local time to hotel Senggigi/meeting point

7.

Trip finish

Include

Sleeping bag

Mattress

Cooking equipment

Breakfast, lunch and dinner

Snacks

Drinks

Standard first aid kit

Exclude

Flight ticket

Transport from airport to Senggigi

Airport tax

Travel insurance

Personal medicines

Personal expenses

Tipping for guide, driver, porter

Porter fee that carries personal items

All other personal expenses

Souvenir

Details note:

- Participants of 3 or more persons will

automatically go to private service programs,

if 1 or 2 participants can choose sharing packages

(combined with other climbers in 1 group with

maximum of 10 participants per group).

- If the include hotel/lodging in Sembalun or Senaru

area, an additional IDR 250,000 per participant will

be charged

Need to know

Schedule can be change without any prior notice due to unforeseen weather circumstance, force majeur or other safety reason

Please bring all the equipment in exclude list for your trekking comfort

Do not littering, please bring all your trash or you can give it to the porter

Please obey the rule and instruction from your guide

Stay focus and keep safety first do not hesitate to inform your guide for any troubles during trip

Please inform your health condition before the trip start for your convenience

BOOK THIS PACKAGE
© Tripdixi 2018